# SDR DALA2023091407542

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 43,612 hours, 30,508 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLANT PANEL DAMAGED LT SIDE FWD OF CARGO DOOR. REMOVED SLANT FLOOR PANEL PER B717 AMM 25-58. FABRICATED AND INSTALLED PANEL PER ER/A 612079-14 REV 0 SECTION I PERMANENT REPAIR. OK FOR SVC. (LP #4095470)
